Help I'm loosing my hair --any suggestions?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

2Hawaii
Regular Member


Date Joined May 2007
Total Posts : 82
   Posted 6/2/2008 5:26 AM (GMT -6)   
Sorry for the long post....
It's been almost a year since I last posted.  I'd had Gerd, I have diarrhea, several times a day (this I've had for 10 years) and now I get serious pain under my rib cage on both the right and left side if I eat any fat at all or if I eat anything spicy. I've done my reading and from that I've found that I have a sludgy gallbladder so I stay away from eggs, shrimp, salad and a few other things (all dairy products)and I do not eat any fat. I juice with carrots, apples, and celery each morning and try not to eat much solid food during the day and in the evening I eat a light dinner, of rice or a baked potato with steamed veggies and maybe some baked chicken. I am on no meds for the diarrhea problem. I did see a gastroenterologist who ran lots of expensive tests, but the RX she gave me didn't work well. I had side effects and after reading what others had to say about ASACOL, months ago I quit taking it. I do take Wellbutrin (I have hi anxiety), thyroid (Synthroid) and DHEA as a hormone replacement, and Chromium Picolinate for balancing my sugar (I'm hypoglycemic). I also take some other vitamins and minerals. I am going to a new gastro. Dr.  June 24, so I have some hope he will be able to give me something for the diarrhea.
 
In the mean time...what has me really worried right now, on top of everything else, is that I'm loosing my hair! My hair is very thin. This has been going on for many months, but in the last few months it's happening much faster and it's noticable to others. Does anyone else have this problem? If you do or did, what worked for you? Does anyone have any suggestions for what can I take, over the counter, that will help?  

Red_34
Elite Member


Date Joined Apr 2004
Total Posts : 23551
   Posted 6/2/2008 6:02 AM (GMT -6)   
How long have you had your thyroid problem and does the hairloss coincide with the Synthroid? My MIL is having thyroid problems and is losing her hair too. What other vitamins and minerals are you taking? With chronic D, it can deplete the biotin levels in your intestines. Biotin is the natural element found in your body that helps produce and maintain hair and nails. You can try using a Biotin replacement but if you do, try to use the high potency. I personally do better at the 5mgs (5000mcgs) then a lower dose.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE
 
 
 
 

 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 10:26 PM (GMT -6)
There are a total of 3,005,618 posts in 329,243 threads.
View Active Threads


Who's Online
This forum has 161786 registered members. Please welcome our newest member, Wildcat44444.
240 Guest(s), 5 Registered Member(s) are currently online.  Details
BossJ, Girlie, Todd1963, Sunflowergrl, Faithmac